# SDR SWIA2024121701368

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,399 hours, 41,825 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF. GEAR DISAGREE. NOSE WHEEL DID NOT SHOW UP. FOLLLOWED QRH. OPS NORMAL    (FLIGHT 5736 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29325778 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CAMP CP 29325888 FOR FDR DOWNLOAD. SEE CAMP CP 29325926 FOR CHECKING NLG PROX SENSORS RIGGING. SEE CAMP CP 29328141 FOR RIGGING OF LH MLG UPLOCK PROX SENSOR. SEE CAMP CP 29328164 FOR CHECKING NLG UPLOCK PROX SENSORS RIGGING. SEE CAMP CP 29328172 FOR OF RH MLG UPLOCK PROX SENSOR RIGGING.SEE CAMP CP 29327397 ADJUSTMENT OF NLG UPLOCK ROLLER PIN. SEE CAMP CP 29328612 FOR INTERNAL LEAK CHECK (PRESSURE DECAY RATE) FOR THE HYDRAULIC SYSTEM #3 ACCUMULATOR. SEE CAMP CP 29328618 FOR R&R OF 3A ACMP. PERFORMED OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM IN REFERENCE TO AMM 32-30-00. OPS CHECK GOOD AT THIS TIME. NOTED TIMES FOR EXTENSION/RETRACTION WAS WITH IN LIMITS OF TASK CARD 32-900-1004-SKY."
